Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 438690, 14 pages
http://dx.doi.org/10.1155/2009/438690
Research Article

Fractional Evolution Equations Governed by Coercive Differential Operators

1Department of Mathematics, Sichuan University, Chengdu 610064, China
2Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 24 November 2008; Revised 8 February 2009; Accepted 24 March 2009

Academic Editor: Paul Eloe

Copyright © 2009 Fu-Bo Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Kellerman and M. Hieber, “Integrated semigroups,” Journal of Functional Analysis, vol. 84, no. 1, pp. 160–180, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Arendt and H. Kellerman, “Integrated solutions of Volterra integrodifferential equations and applications,” in Volterra Integrodifferential Equations in Banach Spaces and Applications (Trento, 1987), G. Da Prato and M. Iannelli, Eds., vol. 190 of Pitman Research Notes in Mathematics Series, pp. 21–51, Longman Scientific & Technical, Harlow, UK, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Hieber, “Integrated semigroups and differential operators on Lp spaces,” Mathematische Annalen, vol. 291, no. 1, pp. 1–16, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Schechter, Spectra of Partial Differential Operators, vol. 14 of North-Holland Series in Applied Mathematics and Mechanics, North-Holland, Amsterdam, The Netherlands, 2nd edition, 1986. View at Zentralblatt MATH · View at MathSciNet
  5. M. Hieber, A. Holderrieth, and F. Neubrander, “Regularized semigroups and systems of linear partial differential equations,” Annali della Scuola Normale Superiore di Pisa, vol. 19, no. 3, pp. 363–379, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. Zheng, “Cauchy problems for polynomials of generators of bounded C0-semigroups and for differential operators,” Tübinger Berichte zur Funktionalanalysis, vol. 4, pp. 273–280, 1995. View at Google Scholar
  7. Q. Zheng, “Applications of semigroups of operators to non-elliptic differential operators,” Chinese Science Bulletin, vol. 45, no. 8, pp. 673–682, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. Zheng and Y. Li, “Abstract parabolic systems and regularized semigroups,” Pacific Journal of Mathematics, vol. 182, no. 1, pp. 183–199, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. Zheng, “Coercive differential operators and fractionally integrated cosine functions,” Taiwanese Journal of Mathematics, vol. 6, no. 1, pp. 59–65, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. G. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Eindhoven University of Technology, Eindhoven, The Netherlands, 2001. View at Zentralblatt MATH · View at MathSciNet
  11. Y. Fujita, “Integrodifferential equation which interpolates the heat equation and the wave equation,” Osaka Journal of Mathematics, vol. 27, no. 2, pp. 309–321, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Li, F.-B. Li, and Q. Zheng, “Elliptic operators with variable coefficients generating fractional resolvent families,” International Journal of Evolution Equations, vol. 2, no. 2, pp. 195–204, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Li, Q. Zheng, and J. Zhang, “Regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 117–133, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. S. Lei, W. H. Yi, and Q. Zheng, “Semigroups of operators and polynomials of generators of bounded strongly continuous groups,” Proceedings of the London Mathematical Society, vol. 69, no. 1, pp. 144–170, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York, NY, USA, 1954. View at Zentralblatt MATH · View at MathSciNet
  16. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vol. III, McGraw-Hill, New York, NY, USA, 1955. View at Zentralblatt MATH · View at MathSciNet
  17. A. Ruiz, “Lp-boundedness of a certain class of multipliers associated with curves on the plane—II,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 277–282, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. T. Iha and C. F. Schubert, “The spectrum of partial differential operators on Lp(Rn),” Transactions of the American Mathematical Society, vol. 152, no. 1, pp. 215–226, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet